# SDR AALA20170221009

- Difficulty date: February 21, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 8,550 hours, 3,040 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DCA-MIA FLIGHT RETURNED TO DCA ACCOUNT LANDING GEAR NOT RETRACTING INDICATION. UNEVENTFUL LANDING. DISCOVERED ALTERNATE GEAR EXTENSION DOOR OPEN INTERFERING WITH LANDING GEAR RETRACTION. VERIFIED PROPER OPERATION OF DOOR AND SWITCH IAW AMM 32-34-00. OPERATIONAL CHECK GOOD.
